# SDR JJBA20251024073

- Difficulty date: August 3, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDERNEATH FLOOR BOARDS 262CF AND 262DF. REMOVED AND REPLACED RH AND CENTER GUSSETS UNDER FLOORBOARDS 262CF AND 262DF.
